Vaper’s Lungs Look Like 70-Year-Old’s – What We Know About The Vaping-Caused Lung Disease

A mysterious lung disease caused by vaping e-cigarettes is already making victims across the world. In Illinois, for example, a teenager who vaped for 18 months showed up to the hospital with the vaping-caused lung disease. According to doctors, a vaper’s lungs look like 70-year-old’s ones.

Vaper’s Lungs Look Like 70-Year-Old’s

Adam Hergenreder, aged 18, was a wrestler before starting to vape e-cigarettes. “It was scary to think about that – that little device did that to my lungs,” said the teenager. Obviously, its habit kept him away from sports, and, now, he will never be able to practice wrestling anymore.

“I was a varsity wrestler before this. And I might not ever be able to wrestle again because that’s a very physical sport and my lungs might not be able to hold that exertion. It’s sad,” Adam stated for CNN.

But the thing is that Adam, and others like him, did not use standard vaping liquids. He used to vape THC along with regular nicotine e-liquids, and many others like him fell into this trap.

What We Know About The Vaping-Caused Lung Disease

“The doctors did tell us that if we did not bring Adam in when we brought him in, his lungs would have collapsed and he would have died,” Adam’s mother stated.

As we can see, vaping-caused lung disease is already making its first victims around the world, especially in the US. And that’s due to vaping THC and nicotine e-liquids from not-verified producers. In the States are about 500 cases of vaping caused lung disease that the CDC and other authorities investigate at the moment.

So far, six people died due to the mysterious lung disease caused by vaping. Most of them used to vape cannabis e-liquids from unknown sources. According to specialists, the situation will escalate since increasingly more teens are using nicotine-based and THC-based vaping products in e-cigarettes.

Related Posts

Leave a Reply

Your email address will not be published. Required fields are marked *